arrow
Volume 35, Issue 4
On the Solution of Fractional Burgers' Equation and Its Optimal Control Problem

Svetlin G. Georgiev, F. Mohammadizadeh, H. A. Tehrani & M. H. Noori Skandari

Anal. Theory Appl., 35 (2019), pp. 405-420.

Published online: 2020-01

Export citation
  • Abstract

The main aim of this study is to prove that a class of fractional Burgers' equations has a unique solution under some special conditions. Then it is demonstrated that an optimal control problem for this class of fractional Burgers' equations has at least one optimal solution.

  • Keywords

Burgers' equation, fractional optimal control, linear functional.

  • AMS Subject Headings

26A33, 34A08, 35R11

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

svetlingeorgi ev1@gmail.com (Svetlin G. Georgiev)

f.mohamadi093@gmail.com (F. Mohammadizadeh)

hahsani@shahroodut.ac.ir (H. A. Tehrani)

nooriskandari@shahroodut. ac.ir (M. H. Noori Skandari)

  • BibTex
  • RIS
  • TXT
@Article{ATA-35-405, author = {Svetlin G. and Georgiev and svetlingeorgi ev1@gmail.com and 6444 and Faculty of Mathematical Science, Sorbonne University, Paris, France and Svetlin G. Georgiev and F. and Mohammadizadeh and f.mohamadi093@gmail.com and 4987 and Faculty of Mathematical Sciences, Shahrood University of Technology, Shahrood, Iran and F. Mohammadizadeh and H. A. and Tehrani and hahsani@shahroodut.ac.ir and 21453 and and H. A. Tehrani and M. H. Noori and Skandari and nooriskandari@shahroodut. ac.ir and 6445 and Faculty of Mathematical Sciences, Shahrood University of Technology, Shahrood, Iran and M. H. Noori Skandari}, title = {On the Solution of Fractional Burgers' Equation and Its Optimal Control Problem}, journal = {Analysis in Theory and Applications}, year = {2020}, volume = {35}, number = {4}, pages = {405--420}, abstract = {

The main aim of this study is to prove that a class of fractional Burgers' equations has a unique solution under some special conditions. Then it is demonstrated that an optimal control problem for this class of fractional Burgers' equations has at least one optimal solution.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.OA-2018-0016}, url = {http://global-sci.org/intro/article_detail/ata/13620.html} }
TY - JOUR T1 - On the Solution of Fractional Burgers' Equation and Its Optimal Control Problem AU - Georgiev , Svetlin G. AU - Mohammadizadeh , F. AU - Tehrani , H. A. AU - Skandari , M. H. Noori JO - Analysis in Theory and Applications VL - 4 SP - 405 EP - 420 PY - 2020 DA - 2020/01 SN - 35 DO - http://doi.org/10.4208/ata.OA-2018-0016 UR - https://global-sci.org/intro/article_detail/ata/13620.html KW - Burgers' equation, fractional optimal control, linear functional. AB -

The main aim of this study is to prove that a class of fractional Burgers' equations has a unique solution under some special conditions. Then it is demonstrated that an optimal control problem for this class of fractional Burgers' equations has at least one optimal solution.

Svetlin G. Georgiev, F. Mohammadizadeh, H. A. Tehrani & M. H. Noori Skandari. (2020). On the Solution of Fractional Burgers' Equation and Its Optimal Control Problem. Analysis in Theory and Applications. 35 (4). 405-420. doi:10.4208/ata.OA-2018-0016
Copy to clipboard
The citation has been copied to your clipboard